On the variety of 3-dimensional Lie algebras.

Agaoka, Y.

Lobachevskii Journal of Mathematics (1999)

  • Volume: 3, page 5-17
  • ISSN: 1995-0802

How to cite


Agaoka, Y.. "On the variety of 3-dimensional Lie algebras.." Lobachevskii Journal of Mathematics 3 (1999): 5-17. <http://eudml.org/doc/228812>.

author = {Agaoka, Y.},
journal = {Lobachevskii Journal of Mathematics},
language = {eng},
pages = {5-17},
publisher = {Maik Nauka/Interperiodica (Pleiades Publishing); Springer, New York},
title = {On the variety of 3-dimensional Lie algebras.},
url = {http://eudml.org/doc/228812},
volume = {3},
year = {1999},

AU - Agaoka, Y.
TI - On the variety of 3-dimensional Lie algebras.
JO - Lobachevskii Journal of Mathematics
PY - 1999
PB - Maik Nauka/Interperiodica (Pleiades Publishing); Springer, New York
VL - 3
SP - 5
EP - 17
LA - eng
UR - http://eudml.org/doc/228812
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.